# SDR MDR02039

- Difficulty date: November 8, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N575ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Fuselage
- Part time: 7,059 hours, 6,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGING INSPECTION DISCOVERED LEFT OBLIQUE ANGLE CRACKED IN RADIUS 1.2500 INCHES AT FS 621-630.
